Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications

Editor-in-Chief: Schulz, Friedmar

4 Issues per year


Cite Score 2016: 1.00

SCImago Journal Rank (SJR) 2016: 0.125
Source Normalized Impact per Paper (SNIP) 2016: 3.360

Mathematical Citation Quotient (MCQ) 2016: 0.34

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 28, Issue 3 (Jul 2008)

Issues

Infinitesimal resistance metrics on Sierpinski gasket type fractals

Mihai Cucuringu / Robert S. Strichartz
Published Online: 2009-09-25 | DOI: https://doi.org/10.1524/anly.2008.0917

We prove the existence of an infinitesimal resistance metric on the Sierpinski gasket (SG) at boundary points, junction points and periodic points. This is a renormalized limit of the effective resistance metric as we zoom in on the point, and satisfies a self-similar identity. We obtain similar results on PCF fractals with three boundary points.

Key words and phrases: Sierpinski gasket; analysis on fractals; effective resistance metric

About the article

Received: 2006-06-29

Published Online: 2009-09-25

Published in Print: 2008-07-01


Citation Information: Analysis, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2008.0917.

Export Citation

© Oldenbourg Wissenschaftsverlag. Copyright Clearance Center

Comments (0)

Please log in or register to comment.
Log in